# SDR MALA040253

- Difficulty date: March 9, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Aircraft time: 11,309 hours, 11,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A EMERGENCY FLASHLIGHT IS NOT BLINKING.  REMOVED AND REPLACED BATTERY PACK P/N P4-01-0021.  OPS CHECK GOOD.
